An Overview of Fixed Point Theorems in Dislocated Quasi Metric Spaces


Abstract views: 25 / PDF downloads: 27

Authors

  • N. Anu Department of Mathematics, Idhaya College For Women (Affiliated to Alagappa University), Karaikudi, Tamil Nadu, India

Keywords:

Fixed point, dislocated quasi-metric spaces, dq-Cauchy, dq-converges, dq-limit, contraction mapping

Abstract

This paper proposes a new results in fixed point theorems for some contraction mapping conditions in dislocated quasi metric spaces. This results generalizes several well-known results in the literature.

Downloads

Published

15-03-2019

How to Cite

N. Anu. (2019). An Overview of Fixed Point Theorems in Dislocated Quasi Metric Spaces. International Journal of Mathematics And Its Applications, 7(1), 239–244. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/287

Issue

Section

Research Article